# SDR SWAA2019042331989

- Difficulty date: March 10, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT B.S. 312 IS CRACKED IN RADIUS, JUST ABOVE FORWARD ENTRY DOOR CUT OUT,         REPAIRED B.S. 312 FRAME AT CRACK IN RADIUS JUST ABOVE FOWARD ENTRY DOOR CUTOUT PER ER 19-02671 REV IR AND SWA EA 1-753-34621 REV IR.
